Due to exchange rate volatility, our team may contact you for top-up if prices change.
DAY&NIGHT NURSE* 24 TABLETS 63510
DAY&NIGHT NURSE* 24 TABLETS 63511

Gsk

DAY&NIGHT NURSE* 24 TABLETS

Active Ingredient: Day-time: Paracetamol, Pseudoephedrine hydrochloride, Pholcodine. Night time: Paracetamol, Promethazine hydrochloride, Dextromethorphan hydrobromide
Presentation: Tablet
Strength: Day-time: Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg, Pholcodine 5mg. Night time: Paracetamol 500mg, Promethazine hydrochloride 10mg, Dextromethorphan hydrobromide 7.5mg
Pack Size: 24 Tablets

₦14,924.00

SKU:
  megacare-pharmacy-7213
quantity

Day&Night is used for the relief of cold and flu symptoms such as nasal congestion, cough, sore throat, and other related symptoms.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EMZOR PARA NIGHT 500MG*10TABLET
₦544.50
OCEANIC COD LIVER OIL 300MG*30 CAPSULES
₦1,980.00
NYTOL HERBAL *30 TABLETS
₦12,721.50
BRAVO SLEEP & RENEW TEA *20BAGS
₦9,421.50
CENPAIN NIGHT *20 TABLETS
₦825.00
PURITAN'S PRIDE MELATONIN 10MG
₦11,863.50
BLUEBONNET SLEEP SUPPORT *60VEGETABLE CAPS
₦30,508.50
DAY&NIGHT NURSE* 24 TABLETS
DAY&NIGHT NURSE* 24 TABLETS
₦ 14,924.00